Page 2 of 2 FirstFirst 12
Results 11 to 18 of 18
  1. #11
    Join Date: Mar 2013
    Location: USA
    Posts: 609



    Quote Originally Posted by RickyBobby View Post
    if it dont work out then ill pm u. until then u can fuck off!!! LOL
    LoL hope you figure it out bro. If not hit me up LOL!
    Go Hard Or Stay Home!!


  2. #12
    Join Date: Apr 2013
    Location: IN FRONT OF YOU!
    Posts: 122



    Wow guy sounds like u no ur shit. I was considering clonidin jus cuz ive used it befor during detox wen i was addicted to another injectable substance... thank GOd im clean now. They give that for withdrawals which im sure u no. Thanks for all the help bro and didnt mean to flame u last week was jus confused about ur post but u no u and i was wrong. Thanks again guy willvtake ur advice.
    Btw how did u no u had clots?
    Quote Originally Posted by juicemanjoe View Post
    I all depends on your sensitivity to juice or your family history(genetics) do you have any family members that have or had hypertension? Well the doc is never a bad idea but it can be somewhat expensive so if these headaches continue when doing strenuous activity your best bet is to go to the doctor. There are some things that can help and this is coming from someone who has a lot of knowledge about this and also had stage 2 hypertension for example I would be doing supersets at the gym and blood would literally just burst out of both my nostrils people would look at me like I was on drugs or something lol. Anyway so when you are at the doctor he more than likely will prescribe you a diuretic like hydrochlorothiazide or atenolol (which is a beta blocker) They can actually help pretty well. I take the hydro and another med called clonidin but the clonidin knocks me out. For some things that you can do to help; Lower your sodium intake, stay away from caffeine, also as strange as it may sound my nutritionist told me to try Holy Basil it actually helped. Now not to add more worry to your situation but this last august I ended up being admitted into the hospital for multiple blood clots in my arms. I was on cycle with Andromix, due to the frequent doses and viscosity it really thickened my blood so be careful and rotate your injection sites from upper body to lower body just to give your body time to dissolve this compound. I'm not trying to knock andro simply because of the results I gained but always be safe. As for the BP keep an eye on it maybe it wouldn't be a bad idea to invest in an eletric BP steup they're like 40-100 bucks also the emergency room will just refer you to go to the doc but if you need to go just go. Before I forget once I was off cycle for a month or so my BP went back down to normal.
    Last edited by RickyBobby; 05-10-2013 at 05:55 AM.

    NapsGear.Net - The Largest and Most Trusted!


  3. #13
    Join Date: Apr 2013
    Location: IN FRONT OF YOU!
    Posts: 122



    One more thing... how much andromix were u using ed/eod? I wanted to do 2cc eod but now am considering one cc eod. I heard donating blood hepps with that problem of ur blood getn thick. That tru?

    NapsGear.Net - The Largest and Most Trusted!


  4. #14
    Join Date: Apr 2012
    Location: Aberdeen nj
    Posts: 296
    Blog Entries
    1
  5. #15
    Join Date: Mar 2013
    Location: USA
    Posts: 168



    Quote Originally Posted by RickyBobby View Post
    Wow guy sounds like u no ur shit. I was considering clonidin jus cuz ive used it befor during detox wen i was addicted to another injectable substance... thank GOd im clean now. They give that for withdrawals which im sure u no. Thanks for all the help bro and didnt mean to flame u last week was jus confused about ur post but u no u and i was wrong. Thanks again guy willvtake ur advice.
    Btw how did u no u had clots?
    First off congratulations on being clean that's a mountain to climb all in itself man.I was kind of sckeptical about the clonidin simply because of its other use but it really helped and no problem brother we all will have disagreements now and then we just have to remain close knit and support eachother as we are a secretive group. As for how did I know I had clots. I was doing my morning curls and decided to look at myself in the mirror after the pump (as we all do unless I'm just wierd or something) and I noticed my right arm was huge being that I was half asleep I hadn't noticed while lifting. At first I figured that I might have gotten an infection from an injection because I had a friend pinning me and he wasn't all to much into medical asepsis. So, I figured that I could just get some antibiotics and I'd be fine. I am in medical school so I recieve free Dr visits and discounted meds so I went in and my doc told me that he wanted me to run a D-dimer and another overall blood test so I went did them I was walking out of the hospital thinking all was well and the Dr called and told me to get my ass back to the hospital to run ultra-sounds on my arm and sure enough they found multiple blood clots throughout my arms. What sucked is that I had only been rotating injection sites on delts and tri's left to right 1.5ml eod so this all could have probably been avoided. After a week in the hospital my doc told me he saw an elevated test level in my blood and said to be more cautious if I was going to be using steroids. As for donating blood it will help lower your blood pressure but as for thinning your blood that is simply not the case. All juice thickens the blood but the oil bases are the real gangster in the situation. Also they all elevate your red blood cell count as well as your cholesterol. If you want to thin your blood lemon juice is pretty good and you must also watch the amount of green vegetables you are eating they all have vitamin K which helps produce the Clotting Factor in your blood. The 1cc eod sounds reasonable man you can probable jump up to the recommended 1.5 after your body gets use to it. Good luck brother


  6. #16



    this may sound stupid...but when i started my dbol regimen...i got headaches within an hour of taking them..the headaches then got more pronounced during my lifts. it was a simple fix for me but it may not be the same for everyone. i just drank more water...no more headaches. your kidneys and liver require alot of energy and recources to process orals...the biggest resource being water. drink plenty more than you normally do (sometimes headaches are a sure sign of dehydration)...just an idea to throw into the mix. good luck bro..hope it gets better for you.


  7. #17
    Join Date: Mar 2013
    Location: USA
    Posts: 168



    Quote Originally Posted by ZenBuild View Post
    this may sound stupid...but when i started my dbol regimen...i got headaches within an hour of taking them..the headaches then got more pronounced during my lifts. it was a simple fix for me but it may not be the same for everyone. i just drank more water...no more headaches. your kidneys and liver require alot of energy and recources to process orals...the biggest resource being water. drink plenty more than you normally do (sometimes headaches are a sure sign of dehydration)...just an idea to throw into the mix. good luck bro..hope it gets better for you.
    No it doesn't sound stupid bro that is actually a fact that dehydration does cause headaches.


  8. #18



    Get the best ayurvedic treatment for headache.Which is curable treatment.
    Last edited by Admin; 08-23-2018 at 11:18 AM.


Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •